Posted by: Dave | 2012-06-26

Cilift and axiety


I suffer from deppression as a result from an experience during my childhood - the real bad effect is anxiety. I have tried various medications for this with sub standard results. I have been trying a product called alzam wich works very well....
the only problem i have is that it should only be used for a short period because of your body becoming dependant on it.

Is there a major risk in long term use, because in my case that is the only product that works and when i suffer from anxiety i really do suffer?

I am currently on cilift as well


Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc


Alzam is a benzodiazepine and long term use can be habitual and it will be very difficult to stop taking the drug. Consult your doctor about the use of Alzam and try to use the product only when really necessary. You can consult a psychiatrist for psychotherapy, which will help you to cope with anxiety.


Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.